RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 2, Pages 549–551 (Mi fpm73)  

Short communications

Polynomials of maximal period over primary residue rings

A. S. Kuz'min


Abstract: The maximality criterion for the period of a polynomial over primary residue ring is proved. This criterion generalize the results of the paper [1], where the case of polynomials over $\mathbb Z_{2^n}$ was considered, to the case of arbitrary primary ring $\mathbb Z_{p^n}$. The criterion is based on the concept of “marked polynomial” introduced in [1] and allows to verify the maximality of the period of a polynomial using only its coefficients. Some sufficient conditions of maximality of the period of a polynomial over $\mathbb Z_{p^n}$ are given.

Full text: PDF file (124 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.01.1995

Citation: A. S. Kuz'min, “Polynomials of maximal period over primary residue rings”, Fundam. Prikl. Mat., 1:2 (1995), 549–551

Citation in format AMSBIB
\Bibitem{Kuz95}
\by A.~S.~Kuz'min
\paper Polynomials of maximal period over primary residue rings
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 2
\pages 549--551
\mathnet{http://mi.mathnet.ru/fpm73}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1790986}
\zmath{https://zbmath.org/?q=an:0872.11052}


Linking options:
  • http://mi.mathnet.ru/eng/fpm73
  • http://mi.mathnet.ru/eng/fpm/v1/i2/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:400
    Full text:132
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019